# SDR UPS05845381

- Difficulty date: July 27, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 77,280 hours, 27,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4651908
- Condition: Cracked
- Location: Sta 310 L18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, MAIN CABIN LONGERON SPLICE FITTING HAS 4 INCH CRACK STA 310 L18L.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FITTING IAW SAA SK 809- 850545 AND UPS ENGINEERING FILE NUMBER DC8-53-20487.
